Porosity and compacta with dense ambiguous loci of metric projections
Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 119-125
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1998_39_1-2_a8,
author = {Kol\'a\v{r}, Jan},
title = {Porosity and compacta with dense ambiguous loci of metric projections},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {119--125},
year = {1998},
volume = {39},
number = {1-2},
mrnumber = {1696600},
zbl = {01857338},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a8/}
}
TY - JOUR AU - Kolář, Jan TI - Porosity and compacta with dense ambiguous loci of metric projections JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1998 SP - 119 EP - 125 VL - 39 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a8/ LA - en ID - AUCMP_1998_39_1-2_a8 ER -
Kolář, Jan. Porosity and compacta with dense ambiguous loci of metric projections. Acta Universitatis Carolinae. Mathematica et Physica, Tome 39 (1998) no. 1-2, pp. 119-125. http://geodesic.mathdoc.fr/item/AUCMP_1998_39_1-2_a8/